# SDR WTAA960183

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Birdstrike
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE REPORTED TO CENTER WINDSCREEN.  MAINTENANCE INSPECTED AIRCRAFT AND CLEANED CENTER WINDSCREEN.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
